# SDR SWAA2024121055458

- Difficulty date: November 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] CORROSION ON FWD CARGO BAY AFT SHIELD BS500+1? TO BS500+19? RBL22 WL156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 492 TO BS 500A RBL 22 WL 156 PER SRM 51-40-02-0G-0; AND DWG 143A0080 REV: -.;[02] VERIFIED CORRECTIVE ACTION #1;[03] TASK C/W
